# SDR SIMA2062

- Difficulty date: July 24, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7239410
- Condition: Failed
- Location: Seat 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3615 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 5C INOPERATIVE, ISSUED MEL.  REMOVED AND REPLACED LIGHT AT 5C IAW SAAB AMM.  OPS CHECKED GOOD.  (M)
